Contextual equivalence for higher-order pi-calculus revisited

Jeffrey, Alan and Rathke, Julian (2005) Contextual equivalence for higher-order pi-calculus revisited. Logical Methods in Computer Science, 1 (4). pp. 1-22.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:50
Last Modified: 28 Mar 2012 14:06
URI: http://sro.sussex.ac.uk/id/eprint/22466
📧 Request an update